# SDR ASAA2013112196484

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,335 hours, 7,217 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ALERT MESSAGE, DISPLAYED ON THE GROUND.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE AND FMC DISAGREE MESSAGE CLEARED.
